# SDR DALA2023110309046

- Difficulty date: November 2, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N137DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50056
- Aircraft time: 7,943 hours, 3,643 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN APU IS STARTED AND TAKES OVER A/C PACKS, WE GET A BAD DIRTY SOCKS SMELL. DURING INSPECTIONS FOUND APU STARTER ORING LEAKING. REPLACED PER A220 AMP 49-41 (AM 322087) LEAK CKS OK. REF LP 0046147 FOR NO GO ODI LOG. (LP# 9136834)
